# SDR UIEA200700401

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE MID SPAR WS 1112, WS 1280, WS 1330 AND WS 1392 HAS MINOR SURFACE CORROSION EVIDENT.  CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
